MAUDE Adverse Event Report: SYNTHES GMBH FEMORAL NECK SYSTEM PLATE 2 HOLE - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH FEMORAL NECK SYSTEM PLATE 2 HOLE - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.268.000S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter occupation: initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2023, the patient underwent the femoral neck fracture osteosynthesis for femoral neck fracture with the products in question.During the surgery, the surgeon followed the guidewire insertion, measurement, and drilling procedures, sliding and attaching the plate to the insertion handle with the 2hole plate and 95 mm neck bolt set.He inserted the inserter from behind and when he did the screw installation, a nurse said it was too hard and the screw would not turn.They tried several times to reinsert them, but they never seemed to go in, so they dismantled everything and checked the implants visually.Neck bolt and plate conformity was not a problem.There was significant resistance when inserting the plate and inserter.They pushed harder and managed to get them in, so they again attempted to attach the implants using a combination of handle and inserter.It was obvious to the naked eye that the inserter was more advanced than at first, so they used the t-chuck handle of the jacobs chuck to forcefully turn the c screw.Although forceful, the installation was completed, and since there were no apparent problems, the procedure was continued as is.The surgery was completed successfully within 30 minutes delay.No further information is available.This report is for a femoral neck system plate 2 hole ¿ sterile.This is report 2 of 2 for (b)(4).

Brand Name
FEMORAL NECK SYSTEM PLATE 2 HOLE - STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16444200
Report Number8030965-2023-02367
Device Sequence Number5835612
Product Code KTT
UDI-Device Identifier10886982274458
UDI-Public(01)10886982274458
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.268.000S
Device Catalogue Number04.268.000S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INS F/INSERTION HANDLE; UNK - GUIDE/COMPRESSION/K-WIRES
Patient SexUnknown